# SDR CALA2023010600040

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88111
- Condition: Cracked
- Location: Lh No1 Wndw
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NO.1 WINDOW FRAME EXTERNAL SURFACE UPPER AFT CORNER APPERS TO BE CRACKED. (REF UNITED EA 5310-04554 REV B) REF BY AIRBORNE/PE MCO NR.13146.0197.
